# SDR DALA2020031301832

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,661 hours, 39,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 674, L/P 6422027) ON SVC CK FOUND EMERGENCY LIGHTING AT SEAT ROWS 37-32 INOP. T/S REQUIRED. CORRECTIVE ACTION: R/R BATTERY CHARGER REF B757 AMM 33-51.
